RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 250, Number 3, Pages 607–610 (Mi dan43317)  

MATHEMATICAL PHYSICS

Spectral properties of the stationary diffusion multigroup approximation

A. I. Popykin

I. V. Kurchatov Institute of Atomic Energy

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 517.958
Presented: Г. И. Марчук
Received: 06.03.1979

Citation: A. I. Popykin, “Spectral properties of the stationary diffusion multigroup approximation”, Dokl. Akad. Nauk SSSR, 250:3 (1980), 607–610

Citation in format AMSBIB
\Bibitem{Pop80}
\by A.~I.~Popykin
\paper Spectral properties of the stationary diffusion multigroup approximation
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 250
\issue 3
\pages 607--610
\mathnet{http://mi.mathnet.ru/dan43317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0565089}


Linking options:
  • http://mi.mathnet.ru/eng/dan43317
  • http://mi.mathnet.ru/eng/dan/v250/i3/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019